# SDR CALA2018021700673

- Difficulty date: February 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 30,002 hours, 17,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53231322200
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, FORWARD CARGO DOOR SILL FOUND CORRODED, FRAMES 24A - 28.  REMOVED AND REPLACED THE FWD CARGO DOOR SILL IAW  SRM 51-4 2-11, PARA 2.D, 2.E, AND 2.F.
